V-n-slant helices in Euclidean n-space E-n


Gok I., CAMCI Ç., Hacisalihoglu H. H.

MATHEMATICAL COMMUNICATIONS, vol.14, no.2, pp.317-329, 2009 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Journal Name: MATHEMATICAL COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.317-329

Abstract

In this paper, we give a definition of harmonic curvature functions in terms of V-n and we define a new kind of a slant helix. We call this new slant helix a V-n-slant helix in n-dimensional Euclidean space En and define it by using new harmonic curvature functions. We also de fine a vector field D which we call a Darboux vector field of a Vn-slant helix in n-dimensional Euclidean space En and we give a new characterization as: